Quick Links: Skip to main page content
Skip to Search
Skip to Topics Menu
Skip to Common Links
U.S. Food & Drug Administration
Follow FDA
En Español
Search FDA
Home
Food
Drugs
Medical Devices
Radiation-Emitting Products
Vaccines, Blood & Biologics
Animal & Veterinary
Cosmetics
Tobacco Products
MAUDE Adverse Event Report: FLOWER ORTHOPEDICS CORP. CANNULATED DRILL BIT 2.6MM
FDA Home
Medical Devices
Databases
510(k)
DeNovo
Registration & Listing
Adverse Events
Recalls
PMA
HDE
Classification
Standards
CFR Title 21
Radiation-Emitting Products
X-Ray Assembler
Medsun Reports
CLIA
TPLC
FLOWER ORTHOPEDICS CORP. CANNULATED DRILL BIT 2.6MM
Catalog Number
CDB 026
Medical Device Problem Code
Fracture (1260)
Health Effect - Clinical Code
No Consequences Or Impact To Patient (2199)
Date of Event
07/29/2016
Type of Reportable Event
Malfunction
Event or Problem Description
The cannulated drill bit snapped in half during implantation.The shards were irretrievable and left inside bone of the patient.
New Search
Submit an Adverse Event Report
Brand Name
CANNULATED DRILL BIT 2.6MM
Common Device Name
DRILL BIT
Manufacturer
(Section D)
FLOWER ORTHOPEDICS CORP.
100 witmer road
suite 280
horsham PA 19044
MDR Report Key
5836591
Report Number
3009996260-2016-00005
Device Sequence Number
465990
Product Code
HTW
UDI-Device Identifier
00840118106689
UDI-Public
840118106689
Combination Product (Y/N)
N
Initial Reporter State
FL
Initial Reporter Country
US
PMA/510(K) Number
K132248
Number of Events Summarized
1
Summary Report (Y/N)
N
Device Implanted Year
2016
Reporter Type
Manufacturer
Report Source
health professional,user faci
Initial Reporter Occupation
Physician
Type of Report
Initial
Report Date
(Section B)
08/01/2016
1
Device was Involved in the Event
1
Patient was Involved in the Event
Is this an Adverse Event Report?
Yes
Is this a Product Problem Report?
No
Operator of Device
No Information
Device Expiration Date
10/30/2020
Device Catalogue Number
CDB 026
Device Lot Number
2013005688
Was Device Available for Evaluation?
No
Type of Report(Section G)
Thirty-Day
Initial Date Received by Manufacturer
07/29/2016
Initial Report FDA Received Date
08/01/2016
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number
1
Outcome Attributed to Adverse Event
Required Intervention;